Persistent and invariant formulas for outer extensions
Compositio Mathematica, Tome 20 (1968), pp. 29-52
Cet article a éte moissonné depuis la source Numdam
@article{CM_1968__20__29_0,
author = {Feferman, Solomon},
title = {Persistent and invariant formulas for outer extensions},
journal = {Compositio Mathematica},
pages = {29--52},
year = {1968},
publisher = {Wolters-Noordhoff Publishing},
volume = {20},
mrnumber = {230610},
zbl = {0162.01601},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1968__20__29_0/}
}
Feferman, Solomon. Persistent and invariant formulas for outer extensions. Compositio Mathematica, Tome 20 (1968), pp. 29-52. http://geodesic.mathdoc.fr/item/CM_1968__20__29_0/
